Correction: Gayte Delgado, I.; Marín-Gayte, I. A New Method for the Exact Controllability of Linear Parabolic Equations. Mathematics 2025, 13, 344
Inmaculada Gayte Delgado and
Irene Marín-Gayte ()
Additional contact information
Inmaculada Gayte Delgado: Departamento de Ecuaciones Diferenciales y Análisis Numérico, Facultad de Matemáticas, Universidad de Sevilla, 41004 Sevilla, Spain
Irene Marín-Gayte: Departamento de Métodos Cuantitativos, Universidad Loyola Andalucía, 41704 Dos Hermanas, Spain
Mathematics, 2025, vol. 13, issue 22, 1-2
Abstract:
There was an error in the original publication [...]
Keywords: n/a (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/13/22/3677/pdf (application/pdf)
https://www.mdpi.com/2227-7390/13/22/3677/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:13:y:2025:i:22:p:3677-:d:1795945
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().